# SDR DALA1251720933

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 62,350 hours, 47,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 945-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK X=22 BS 945 TO 1031 SEGMENT HAS CORROSION AND COUGES. INSTALLED AFT SPLICE FITTING AND SEAT TRACK IAW SRM 51-3-10 AND 51-10-4.
